Alert archive / Michigan / Gale Warnings in 2015
Gale Warning 42, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Nov 24, 2015, 4:37 PM EST. It took effect at Nov 25, 2015, 7:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2015, 4:37 PM EST (21:37 UTC)
- In effect from
- Nov 25, 2015, 7:00 AM EST
- Expired
- Nov 25, 2015, 9:15 PM EST
- In force
- 14 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
269 WHUS73 KAPX 242137 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 437 PM EST TUE NOV 24 2015 LMZ323-341-342-344>346-LSZ321-250545- /O.NEW.KAPX.GL.W.0042.151125T1200Z-151126T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 437 PM EST TUE NOV 24 2015 ...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-250545- /O.NEW.KAPX.SC.Y.0079.151125T1200Z-151126T0600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 437 PM EST TUE NOV 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
5 follow-up statements
540 WHUS73 KAPX 250259 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 959 PM EST TUE NOV 24 2015 LMZ323-341-342-344>346-LSZ321-251100- /O.CON.KAPX.GL.W.0042.151125T1200Z-151126T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 959 PM EST TUE NOV 24 2015 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-251100- /O.CON.KAPX.SC.Y.0079.151125T1200Z-151126T0600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 959 PM EST TUE NOV 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
575 WHUS73 KAPX 250925 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 AM EST WED NOV 25 2015 LMZ323-251730- /O.CAN.KAPX.GL.W.0042.151125T1200Z-151126T0600Z/ /O.EXB.KAPX.SC.Y.0079.151125T1200Z-151126T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 425 AM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344>346-LSZ321-251730- /O.CON.KAPX.GL.W.0042.151125T1200Z-151126T0600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 425 AM EST WED NOV 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-251730- /O.EXT.KAPX.SC.Y.0079.151125T1200Z-151126T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 425 AM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
908 WHUS73 KAPX 251542 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1042 AM EST WED NOV 25 2015 LMZ341-342-344>346-LSZ321-252345- /O.CON.KAPX.GL.W.0042.000000T0000Z-151126T0600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1042 AM EST WED NOV 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-252345- /O.CON.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1042 AM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-252345- /O.CON.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1042 AM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
927 WHUS73 KAPX 252102 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EST WED NOV 25 2015 LMZ341-342-344>346-LSZ321-260515- /O.CON.KAPX.GL.W.0042.000000T0000Z-151126T0600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 402 PM EST WED NOV 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-260515- /O.CON.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 402 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-260515- /O.CON.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 402 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
301 WHUS73 KAPX 260215 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 915 PM EST WED NOV 25 2015 LMZ341-342-344>346-LSZ321-261015- /O.CAN.KAPX.GL.W.0042.000000T0000Z-151126T0600Z/ /O.EXA.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 915 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ322-261015- /O.CON.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 915 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-261015- /O.CON.KAPX.SC.Y.0079.000000T0000Z-151126T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 915 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 24, 4:23 PM EST, 14 minutes earlier.
Area forecast discussion, Nov 24, 4:23 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
423 PM EST TUE NOV 24 2015
.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 419 PM EST TUE NOV 24 2015
IMPACT WEATHER: POTENTIAL FOG AND REDUCED VISIBILITY.
SYNOPTIC PATTERN AND OBSERVATIONS:
THIS AFTERNOON...RELATIVE HIGH PRESSURE IS OVERHEAD BUT WORKING
EASTWARD...WHILE LOW PRESSURE WAS DEVELOPING OVER THE WYOMING AND
SOUTH DAKOTA BORDER. A WARM FRONT EXTENDS FROM THIS LOW...INTO THE
MID MISSISSIPPI VALLEY AND CENTRAL INDIANA. AS FIGURED...WE ARE STILL
STUCK WITH LOWER LEVEL CLOUDS UNDER AN INVERSION ACROSS MOST OF NRN
MICHIGAN...WHILE ADDITIONAL HIGHER LEVEL MID AND HIGH CLOUDS STREAM
OVERHEAD. LOW LEVEL WARM AND DRIER ADVECTION HAS BEEN WORKING NORTH
THROUGH WISCONSIN AND NORTHEASTWARD INTO MICHIGAN OVER THE LAST
SEVERAL HOURS. THIS WAS EATING AWAY AT THE LOWER CLOUDS...CLEARING
THESE OUT AS FAR NORTH AS THE GTV BAY REGION.
SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:
THE HIGH PRESSURE SLIDES EAST TONIGHT WHILE THE LOW PRESSURE LIFTS
THROUGH THE DAKOTAS AND INTO MN. WARM AND DRIER AIR ADVECTION
CONTINUES WORKING NORTHWARD THROUGH NRN MICHIGAN TONIGHT WHICH WILL
GRADUALLY START CLEARING SKIES OUT FROM SOUTH TO NORTH. WINDS WILL
BE LIGHT INITIALLY THIS EVENING...AND GOOD RADIATIONAL COOLING BY
LATE EVENING WILL EVENTUALLY BRINGS TEMPERATURES DOWN CLOSER TO
CURRENT DEW POINTS FOR AREAS OF FOG TO DEVELOP. DO NOT THINK FOG IS
GOING TO BE WIDESPREAD...SINCE THE BETTER SCENARIO WOULD BE FOR
WARMER AND GREATER THAN 32F DEW POINTS TO ADVECT UP THIS WAY. THAT
IS NOT WHAT IS SEEN UPSTREAM ACROSS SRN LOWER. THE WET SNOWPACK MAY
BE ABLE TO ADD MOISTURE TO THE NEAR SFC AIR...BUT PROBABLY NOT TO
THE POINT OF A WIDESPREAD FOG. NOT TOO CONFIDENT IN STRATUS EITHER
IF THE FOG WILL NOT BE WIDESPREAD...AND ALSO DUE TO THE
AFOREMENTIONED DRIER AIR ADVECTION. ALL THAT SAID...ANY
PATCHY/AREAS OF FOG FOG THAT DOES DEVELOP...WILL LIKELY TEND TO
DISSIPATE THROUGH THE LATE NIGHT HOURS DUE TO A STRONG INCREASE IN
WIND JUST ABOVE THE GROUND SFC.
LOW TEMPS TONIGHT...THE MIDDLE 20S TO LOWER 30S.
&&
.SHORT TERM...(WEDNESDAY THROUGH FRIDAY)
ISSUED AT 419 PM EST TUE NOV 24 2015
HIGH IMPACT WEATHER...AREAS OF LOCALLY DENSE FOG POSSIBLE WEDNESDAY
NIGHT INTO THURSDAY NIGHT. POSSIBLE SLICK ROADWAYS LATER THURSDAY
NIGHT INTO EARLY FRIDAY.
...DETERIORATING CONDITIONS WEDNESDAY NIGHT INTO THURSDAY...
HIGH PRESSURE MOVES OFF THE NEW ENGLAND COAST INTO THE ATLANTIC
OCEAN WHILE LOW PRESSURE TRACKS BY TO OUR NORTHWEST WEDNESDAY. THIS
LEAVES NORTHERN MICHIGAN IN A MILDER SOUTH SOUTHWEST WIND FLOW UNDER
PARTLY TO MOSTLY CLOUDY SKIES (MOST CLOUDS NORTHWEST ZONES).
MEANWHILE...A SERIES OF WEAK LOW PRESSURE SYSTEMS EMERGE OUT OF THE
ROCKIES AND TRACK NORTHEAST ACROSS NORTH CENTRAL LOWER MICHIGAN.
THIS SYSTEM WILL SPREAD LIGHT RAIN INTO THE REGION LATER WEDNESDAY
NIGHT INTO THURSDAY. IN ADDITION...THE COMBINATION OF THE RAIN AND
THE WARMER AIR MOVING OVER THE COLDER MELTING SNOWPACK COULD LEAD TO
AREAS OF LOCALLY DENSE FOG. THE LAST WAVE MOVES THROUGH LATER
THURSDAY NIGHT INTO EARLY FRIDAY BRINGING MODERATE RAIN.
HOWEVER...COLDER AIR WRAPPING IN FROM THE NORTHWEST MIXES THE RAIN
WITH AND LIKELY CHANGING IT OVER TO SNOW ACROSS EASTERN UPPER AND
THE HIGHER TERRAIN OF NORTHERN LOWER. COULD SEE SNOW ACCUMULATIONS
OF 1 TO 3 INCHES ACROSS EASTERN UPPER AND GENERALLY LESS THAN AN
INCH ACROSS NORTHERN LOWER WITH SOME SLICK SPOTS POSSIBLY
DEVELOPING. DRIER AIR AND STRONG SURFACE HIGH PRESSURE SHOULD DRY
THE REGION OUT FRIDAY AFTERNOON. UNSEASONABLY MILD WEDNESDAY AND
THURSDAY WITH HIGHS RANGING FROM THE UPPER 30S NORTH TO THE MIDDLE
40S SOUTH. TEMPERATURES SHOULD HOLD NEARLY STEADY IN THE MIDDLE 30S
TO LOWER 40S FRIDAY.
&&
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 419 PM EST TUE NOV 24 2015
HIGH PRESSURE BUILDING IN BEHIND THE HOLIDAY COLD FRONT WILL CLEAR
THINGS OUT FOR THE WEEKEND. DESPITE SPLIT FLOW AROUND A LARGE H5
CUTOFF LOW OVER THE WEST COAST...OUR AIRMASS WILL BE MORE PACIFIC
DOMINATED AS TRULY COLD AIR REMAINS WELL NORTH. THIS WILL RESULT IN
ABOVE NORMAL TEMPERATURES...WITH HIGH FOR MANY AREAS PUSHING 40S.
THERE ARE A COUPLE OF FEATURES TO WATCH FOR EARLY NEXT WEEK. THE
FIRST IS A QUICK MOVING LOW PASSING THROUGH THE OHIO VALLEY. THE
CURRENT TRACK WILL KEEP IT TOO OUR SOUTH. ANOTHER
STRONGER...DEEPENING LOW WILL AFFECT THE GREAT LAKES AS THE CUTOFF
LOW GETS DISLODGED FROM THE WEST COAST...MOVING THROUGH THE PLAINS
AND GREAT LAKES. TIMING OF THIS WILL CERTAINLY CHANGE IN THE COMING
DAYS...BUT THESE WILL BE THE MAIN PLAYERS FOR THIS PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1158 AM EST TUE NOV 24 2015
VFR BKN-OVC WILL GRADUALLY BREAK UP FROM SOUTH TO NORTH THROUGH
THE EVENING...UNVEILING ADDITIONAL MID AND UPPER CLOUDS. THESE AS
WELL ARE EXPECTED TO SHIFT NORTH THROUGH THE NIGHT...WITH CLEARING
BEING THE TREND THROUGH THE NIGHT. WET SNOWPACK AND EVENING LIGHT
WINDS ARE EXPECTED TO LEAD TO SOME FOG (STRATUS?)...BUT CONFIDENCE
IN DURATION OF POTENTIAL FOG AND THE VSBYS IS SOMEWHAT LOW. WINDS
JUST ABOVE THE SFC REALLY RAMP UP LATE TONIGHT INTO WEDNESDAY
MORNING...AND WIND SHEAR DEVELOPS. THIS WOULD ALSO LIKELY LEAD TO
THE EROSION OF ANY FOG/STRATUS.
&&
.MARINE...
ISSUED AT 419 PM EST TUE NOV 24 2015
HIGH PRESSURE EXITS EAST WHILE LOW PRESSURE IN THE DAKOTAS CROSSES
INTO ONTARIO WEDNESDAY...BEFORE EXITING THROUGH QUEBEC THURSDAY. THE
PRESSURE GRADIENT TIGHTENS QUICKLY LATE TONIGHT WITH THE CORE OF
STRONGEST WIND AND RESULTANT LOW END GALES ACROSS LAKE MICHIGAN AND
WHITEFISH BAY WEDNESDAY/WEDNESDAY EVENING. ADVISORIES ELSEWHERE FOR
NOW. GRADIENT THEN LOOSENS UP LATER WEDNESDAY NIGHT THROUGH THURSDAY
WHILE A COLD FRONT CROSSES THE REGION AND BRINGS RAIN. COLD FRONT
AND MORE RAIN (SOME SNOW WHITEFISH BAY) EXPECTED THURSDAY NIGHT WITH
POSSIBLE A TIGHT ENOUGH GRADIENT TO BRING ADVISORY LEVEL NORTHERLY
WINDS.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR LHZ345>349.
LM...GALE WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY FOR LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR LSZ322.
GALE WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY FOR LSZ321.
&&
NEAR TERM...DICKSON
SHORT TERM...SULLIVAN
LONG TERM...MAYHEW
AVIATION...DICKSON
MARINE...DICKSONHazardous weather outlook, Nov 24, 4:30 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 430 PM EST TUE NOV 24 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-251100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 430 PM EST TUE NOV 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. REDUCED VISIBILITIES ARE POSSIBLE IN AREAS OF FOG ACROSS MUCH OF NORTHERN LOWER MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALES ARE EXPECTED ON NORTHERN LAKE MICHIGAN AND WHITEFISH BAY WEDNESDAY INTO WEDNESDAY NIGHT. AREAS OF LOCALLY DENSE FOG ARE POSSIBLE LATER WEDNESDAY NIGHT INTO THANKSGIVING NIGHT ACROSS ALL OF NORTHERN MICHIGAN. AREAS OF LOCALLY DENSE FOG ARE POSSIBLE LATER WEDNESDAY NIGHT INTO THANKSGIVING NIGHT ACROSS ALL OF NORTHERN MICHIGAN. RAIN MAY END AS A LITTLE SNOW ACROSS EASTERN UPPER AND THE HIGHER TERRAIN OF NORTHERN LOWER LATER THURSDAY NIGHT INTO EARLY FRIDAY. AS A RESULT...SLICK SPOTS ON AREA ROADWAYS MAY DEVELOP AS TEMPERATURES FALL TO AROUND FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JPB/SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 4:37 PM EST | Small Craft Advisory | APX | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.